Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I am a kidney transplant patient whose transplanted kidney is

I am a kidney transplant patient whose transplanted kidney is almost 11 years old. I am 78 years old and have in the last 8 months have started having trouble with liquid bowel movements at least 2-3 days a week. As a result, I have started using adult diapers because I might not be able to make it to the bathroom in time to prevent an accident happening to me. I have been told by a friend that I need to start drinking a cup of ginger root tea a day to calm my stomach problems. I am on 3 anti-rejection drugs for the anti-rejection of my kidney. (Prednisone 5mg, Spironolactone25mg, Tacrolimus 1mg 5 in morning and 4 at night,. Is there a likelihood of drug interactions if I consume a cup of gingerroot tea once a day to stop this diarihiaa problems? My Nephrologist and my Cardiologist claim to not know what to suggest for me. In January of 2018, I had a colonoscopy done and in July of 2018, I had a Cat Scan of the lower abdomen w/o contrast to make sure there is no recurrence of cancer found in the transplant that caused the removal of my native kidney that was left behind at the time of my transplant. I was born with 1 kidney. This was discovered about 10 years before I started dialysis in 2009. Was on dialysis 4 years before transplant. I came home from the hospital as a diabetic on insulin.
YYYY@YYYY
Wed, 3 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My aunts age is 50 yrs. approx. and as per Doctors, her both kidneys have damaged 90%. We want kidney transplant. Can you suggest if there is any...

Loading Online Doctors....